# SDR UPS01234755

- Difficulty date: January 2, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK, NOSE LANDING GEAR WHEEL WELL SIDEWALL RIGHT BS 290 TO LWR HAS CRACK INDICATION MIGRATING FROM PREVIOUS REPAIR ABOUT 1 INCH LONG.  INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH SRM 51-40-2.
